# SDR FDKA2010080700191

- Difficulty date: August 7, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 17,169 hours, 15,838 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Damaged
- Location: Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE WINDOW SQUEALING.  MX REPAIRED DV WINDOW SEAL & REPLACED SPACER.
